Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 13, 2021, 4:12 PM EDT for Montgomery County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 13, 2021, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Hail
- 0.00 in
- Wind
- 30
County Montgomery County, NY
The radar
The Albany radar (KENX), 36 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
527
WWUS81 KALY 132012
SPSALY
Special Weather Statement
National Weather Service Albany NY
412 PM EDT Fri Aug 13 2021
NYZ040-047>049-132100-
Eastern Schenectady NY-Schoharie NY-Western Schenectady NY-
Montgomery NY-
412 PM EDT Fri Aug 13 2021
...An area of strong wind moving out ahead of thunderstorms will
impact portions of northwestern Schenectady, northwestern Schoharie
and southeastern Montgomery Counties through 500 PM EDT...
At 411 PM EDT, Doppler radar was tracking an area of strong wind
moving out ahead of thunderstorm 8 miles north of Central Bridge, or
9 miles south of Fonda, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Amsterdam, Rotterdam Junction, Pattersonville-Rotterdam Junction,
Carlisle, Sharon, Seward, Charleston, Zeh Corners, Lykers, Beekman
Corners, Hoffmans, Lawyersville, Rockwell Corners, Scotch Bush, Young
Corners, Gardnersville, Lost Valley, Market Corners, Little York and
Becker Corners.
This includes Interstate 90 near exit 27.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern and east central New York.
LAT...LON 4274 7465 4294 7416 4288 7397 4265 7460
TIME...MOT...LOC 2011Z 286DEG 19KT 4283 7431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
CSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:28 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 13, 2:28 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
228 PM EDT Fri Aug 13 2021
.SYNOPSIS...
Another hot and humid afternoon across most of the region
as additional showers and thunderstorms develop later today. A cold
front will approach tonight accompanied by additional
showers and thunderstorms. This cold front will progress southward
during Saturday morning as a cooler and drier air mass with less
humid weather for the remainder of the weekend builds in.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE as of 1130 AM EDT...The KENX radar remains quiet late
this morning with a muggy air mass over the region with
dewpoints in the upper 60s to lower/mid 70s. PWATS based on the
SPC RAP Mesoanalysis are in the 1.1-1.6" range. The 12Z KALy
sounding had a PWAT of 1.39". The 0-6 km bulk shear is weak at
less than 25 kts. SBCAPE is abundant in the 1000-3000 J/kg
range. A weak cap exists at the mid levels. The better lifting
mechanism in terms of a prefrontal trough ahead of the cold
front does not arrive for the western zones until 20Z-22Z. We
have backed off the PoPs, but are not confident on the latest
CAMs guidance. A lot of inconsistency between the 3-km HRRR,
NAMnest, FV3 and ARW-WRF. Do believe better low-level
convergence may occur in late pm into the early evening for some
strong to severe thunderstorms. Marginal Risk looks good.
Damaging winds would be the main threat as DCAPE values approach
or exceed 1000 J/kg. The abundant CAPE would allow for taller
updrafts and possible wet microbursts.
Heat Advisory looks good for max temps in upper 80s to lower 90s
combined withe dewpoints in the 70s for max heat indices of
95-104F. Last oppressive day before some relief tomorrow.
Previous near term...
As for convective potential and initiation, this is a tough call
as overall shear during the daylight hours appears to be less
than Thursday's but still high SBCAPES values (between 2-3k
J/Kg). Surface convergence signatures remain rather weak and
diffuse as well which would explain the CAMS and latest HRRR
quite divergent reflectivity forecasts. So we will keep chance-
scattered PoPs in the grids from west to east throughout the
day. Furthermore, with PWATS near 2", heavy rainfall and wet
microburst potentials from precip-loading are all possible.
Upstream cold front across the center of the Great Lakes region
is forecast to approach tonight. Due to its nocturnal timing,
severe potential remains in question as forecast mid level lapse
rates lower per BUFKIT profiles across the region and surface
based convection reduces significantly. PWATS remain rather
anomalously high so some heavy rainfall remains a concern. So
both SPC and WPC have continued the 'marginal risk' categories
for each hazard through the near term forecast period.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
Timing of the cold frontal passage is a little slower with the
NCEP Model Suite hence holding onto chance PoPs through most of
the morning and early afternoon for the southeast 2/3rds of the
CWA. Now if enough breaks in the overcast were to occur along
with peak heating, could not rule out a thunderstorm or two
along this cold front well to the southeast of Albany.
Otherwise, a more noticeable northwest breeze to develop
through the day in the wake of the frontal passage with a
gradual decrease in the surface dewpoints (humidity). High
temperatures should average about 10 degrees cooler with mainly
70s to lower 80s in valley locations.
Saturday night into Sunday, a more comfortable and less humid
air mass as high pressure of 1024MB builds into the region.
Clearing skies Saturday night should lead toward a mostly sunny
day to end the weekend. Overnight lows a refreshing 50s for most
areas (upper 40s for the Dacks), to high temperatures Sunday
afternoon mainly 70s which is very close to MOS guidance.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Long term period will start off with pleasant weather, but chances
for showers and thunderstorms look to increase for the second half
of next week. Details below...
For Sunday night through Tuesday night...We begin the long term
period is a post cold frontal airmass with high pressure overhead
and weak cold air advection into our region. Heights look to rise
aloft as a 592 dm ridge builds over the US East Coast early next
week. With surface high pressure dominating, we should see mainly
clear skies and tranquil weather to begin next week thanks to large-
scale subsidence. Daytime highs both days will range from upper 60s
in the high elevations of the southern Adirondacks with low 80s in
the valleys. Conditions should be favorable for radiational cooling
each night with clear skies and calm winds, so low temperatures will
drop into the 50s and low 60s each night. Tuesday night will likely
be a few degrees warmer than the previous two nights with more
cloudcover.
Wednesday through Friday...The surface anticyclone moves to the
east, setting up a southwesterly return flow that will advect
slightly warmer and more moist air into our region. The ridge also
begins to break down and move eastward, with a broad upper-level
trough developing to our west. The upper trough will be slow-moving,
so the increased moister and synoptic forcing for ascent will lead
to a chance for showers and thunderstorms each afternoon. At this
time, western areas appear to have the best chance for showers and
storms. Daytime high temperatures will likely be a few degrees
warmer than the previous few days for Wednesday through Friday. It
will also be more humid with dewpoints increasing into the 60s.
Night time lows will be mainly in the 60s Wednesday and Thursday
night.
We will also be watching the remnants of what is currently Tropical
Depression Fred as we head through the next several days. Guidance
is currently suggesting that the remnants of Fred will be picked up
by the upper-level trough sometime towards the middle of next week,
with the associated moisture streaming northeastward up the east
Coast. It remains to be seen exactly how Fred's remnants interact
with the upper trough, but it should be stressed that at this time
significant impacts are not expected for our region. If the remnants
do track over our region, we will most likely just see some more
widespread coverage of showers and thunderstorms (most likely
timeframe for this looks to be Wednesday). Please refer to
nhc.noaa.gov for the latest information on Fred from the NHC.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions are in place this afternoon with just some SCT
to BKN ceilings near 3 - 5kft as we approach our convective
temperature. A cold front currently on the NY/Canadian border
is slowly progressing eastward with a few isolated showers and
thunderstorms developing ahead of it in central NY and pushing
towards the Mohawk Valley and Adirondacks. We included VCSH by
21 UTC when this activity should approach the TAF sites. The
better potential for more organized activity holds off until 21
to 00 UTC through about 03 UTC for the terminals which we
illustrated with TEMPOs and PROB30 groups. GFL and ALB should
see storms first before storms pushing southeastward towards POU
and PSF. Strong winds shifting to the west and heavy downpours
are the main concerns with any storm which could briefly result
in IFR visibility and MVFR ceilings.
After 03 - 06 UTC, chances for storms diminish but a leftover
shower is not ruled out. Should any breaks in the clouds occur,
fog may develop resulting in MVFR or IFR conditions towards 09 -
12 UTC. However, given lingering clouds overnight fog should not
be widespread. After 12 - 13 UTC, any lower ceilings should
improve but MVFR ceilings may continue into the morning hours
before the main cold front finally exits by 15 - 18 UTC. As the
front pushes through, an additional brief shower is possible.
Skies should finally clear after 18 UTC.
South to southwest winds will be light this afternoon ranging 5
to 10kts. Any storms this evening could result in briefly strong
wind gusts and a sharp wind shift to the west. Winds then
become light and variable tonight sunset before turning west to
northwest tomorrow morning increasing to 8 - 12kts.
Outlook...
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night to Tuesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Another hot and humid day across most of the region as we
expected additional showers and thunderstorms to develop later
today. A cold front will approach tonight accompanied by
additional showers and thunderstorms. This cold front will
progress southward during Saturday morning which signifies a
change of air mass toward a cooler and less humid weather for
the remainder of the weekend.
The RH values will increase to 85 to 100 percent this morning,
and lower only to 45 to 65 percent in the afternoon. The max RH
values will be close to 100 percent by Saturday morning.
The winds will be south to southwest 5 to 15 mph through this
afternoon. The winds will be southwest to west at 5 to 15 mph
Friday night. Winds shift toward the west and northwest at 10 to
15 mph.
Winds gusts in excess of 30 mph will be possible with any
thunderstorms.
&&
.HYDROLOGY...
Some heavy downpours and localized hydro issues are possible
late this afternoon into Friday night with any thunderstorms.
Dry weather returns late Saturday into early next week.
Any storms with high precipitable water values could bring
some minor flooding of urban, poor drainage and low lying areas
and isolated flash flooding. Some notable rises may occur on
the main stem rivers with heavy rainfall over them. However,
widespread main stem river flooding is not expected at this time.
Flows should lower over the weekend into early next week, as
high pressure ridges in.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.CLIMATE...
Record highs temperatures and high minimum temperatures:
August 13th
Albany NY: 73 degrees 2016 and 98 degrees 1947
Glens Falls: 72 degrees 2016 and 95 degrees 1944
Poughkeepsie: 76 degrees 1944 and 98 degrees 2005
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
047>054-059>061-064>066-083-084.
MA...Heat Advisory until 8 PM EDT this evening for MAZ001-025.
VT...Heat Advisory until 8 PM EDT this evening for VTZ013-015.
&&
SYNOPSIS...BGM/Wasula
NEAR TERM...BGM/Wasula
SHORT TERM...BGM
LONG TERM...Main
AVIATION...Speciale
FIRE WEATHER...BGM/Wasula
HYDROLOGY...BGM/Wasula
CLIMATE...Hazardous weather outlook, Aug 13, 3:44 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 344 PM EDT Fri Aug 13 2021 NYZ038>041-043-047>054-059>061-064>066-083-084-141100- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington- 344 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Capital Region, mid Hudson Valley, Mohawk Valley, Taconics, Helderbergs and the Glens Falls Lake George Region and Schoharie Valley of eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated to scattered non severe thunderstorms are possible on Saturday. There is a chance for thunderstorms Wednesday and Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. CTZ001-013-MAZ001-025-VTZ013-015-141100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Eastern Windham- 344 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and Bennington and Windham Counties in southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a Marginal Risk for severe thunderstorms this afternoon into the early evening. Damaging winds would be the main threat. Some locally heavy rainfall may produce poor drainage flooding of low lying areas and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated to scattered non severe thunderstorms are possible on Saturday. There is a chance for thunderstorms Wednesday and Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ032-033-042-058-063-082-141100- Northern Herkimer-Hamilton-Northern Warren-Western Greene- Western Ulster-Northern Fulton- 344 PM EDT Fri Aug 13 2021 ...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the southern Adirondacks of eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance for thunderstorms Wednesday and Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. VTZ014-141100- Western Windham- 344 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for western Windham County in southern Vermont. .DAY ONE...This afternoon and tonight. There is a Marginal Risk for severe thunderstorms this afternoon into the early evening. Damaging winds would be the main threat. Some locally heavy rainfall may produce poor drainage flooding of low lying areas and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated to scattered non severe thunderstorms are possible on Saturday. There is a chance for thunderstorms Wednesday and Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Aug 13, 3:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG LITTLE FALLS 43.05N 74.86W
08/13/2021 HERKIMER NY TRAINED SPOTTER
LARGE OAK TREE DOWN.
&&
EVENT NUMBER ALY2103914
ATESpecial weather statement, Aug 13, 3:40 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Albany NY
340 PM EDT Fri Aug 13 2021
NYZ039-040-047-132030-
Southern Fulton NY-Schoharie NY-Montgomery NY-
340 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of south central
Fulton, northwestern Schoharie and central Montgomery Counties
through 430 PM EDT...
At 340 PM EDT, Doppler radar was tracking a strong thunderstorm near
Canajoharie, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Johnstown, Canajoharie, Fonda, Fort Plain, Sharon Springs, Ames,
Tribes Hill, Glen, Fultonville, Palatine Bridge, Nelliston,
Auriesville, Browns Hollow, Marshville, Leesville, Lykers, Cook
Corners, Buel, Hessville and Sprakers.
This includes Interstate 90 between exits 27 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern and east central New York.
&&
LAT...LON 4303 7442 4292 7419 4274 7465 4275 7467
4279 7467 4283 7465 4286 7476
TIME...MOT...LOC 1940Z 290DEG 25KT 4290 7447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CSLocal storm report, Aug 13, 3:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG LITTLE FALLS 43.05N 74.86W
08/13/2021 HERKIMER NY TRAINED SPOTTER
LARGE OAK TREE DOWN.
&&
CORRECTED EVENT TIME
EVENT NUMBER ALY2103914
ATESpecial weather statement, Aug 13, 3:54 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
354 PM EDT Fri Aug 13 2021
NYZ032-033-132045-
Northern Herkimer NY-Hamilton NY-
354 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northwestern Hamilton
and northern Herkimer Counties through 445 PM EDT...
At 354 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Big Moose to 7 miles northwest
of Old Forge. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Inlet, Eighth Lake Campground, Brown Tract Pond Campground, Eagle
Bay, Big Moose, Raquette Lake, Alger Island Public Campground,
Hasbroucks, Nehasane, Russian Lake, Little Rapids, Beaver River,
Carter Station, Quaker Beach, Partlow, Keepawa, Woods, Little Tupper
Lake, Brandreth and Lake Lila.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern New York.
&&
LAT...LON 4372 7473 4373 7513 4382 7514 4400 7496
4411 7439 4411 7436
TIME...MOT...LOC 1954Z 261DEG 15KT 4396 7493 4380 7508
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DBTSpecial weather statement, Aug 13, 3:58 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Albany NY
358 PM EDT Fri Aug 13 2021
NYZ038-132045-
Southern Herkimer NY-
358 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southern Herkimer
County through 445 PM EDT...
At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Utica, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Herkimer, Little Falls, Frankfort, Dolgeville, Newport, Middleville,
Poland, Cold Brook, Fairfield, Norway, West Frankfort, Garlock
Corners, Curtis, Harbor, Farrel Corner, Countryman, Burrell Corners,
Kelhi Corners, Hurricane and Stewart Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern New York.
&&
LAT...LON 4312 7516 4322 7507 4324 7507 4323 7510
4324 7512 4325 7512 4331 7482 4304 7477
4303 7522 4305 7522
TIME...MOT...LOC 1958Z 261DEG 15KT 4314 7519
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DBTSpecial weather statement, Aug 13, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
412 PM EDT Fri Aug 13 2021
NYZ040-047>049-132100-
Eastern Schenectady NY-Schoharie NY-Western Schenectady NY-
Montgomery NY-
412 PM EDT Fri Aug 13 2021
...An area of strong wind moving out ahead of thunderstorms will
impact portions of northwestern Schenectady, northwestern Schoharie
and southeastern Montgomery Counties through 500 PM EDT...
At 411 PM EDT, Doppler radar was tracking an area of strong wind
moving out ahead of thunderstorm 8 miles north of Central Bridge, or
9 miles south of Fonda, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Amsterdam, Rotterdam Junction, Pattersonville-Rotterdam Junction,
Carlisle, Sharon, Seward, Charleston, Zeh Corners, Lykers, Beekman
Corners, Hoffmans, Lawyersville, Rockwell Corners, Scotch Bush, Young
Corners, Gardnersville, Lost Valley, Market Corners, Little York and
Becker Corners.
This includes Interstate 90 near exit 27.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern and east central New York.
LAT...LON 4274 7465 4294 7416 4288 7397 4265 7460
TIME...MOT...LOC 2011Z 286DEG 19KT 4283 7431
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 11:29 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
| Aug 13, 12:15 AM EDT | Special Weather Statement | ALY | Dutchess | 45 min |
| Aug 13, 2:14 PM EDT | Special Weather Statement | ALY | Oneida | 46 min |
| Aug 13, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 39 min |
| Aug 13, 2:56 PM EDT | Special Weather Statement | ALY | Fulton | 49 min |
| Aug 13, 3:00 PM EDT | Special Weather Statement | ALY | Lewis | 45 min |
| Aug 13, 3:10 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 48 min |
| Aug 13, 3:16 PM EDT | Special Weather Statement | ALY | Oneida | 44 min |
| Aug 13, 3:40 PM EDT | Special Weather Statement | ALY | Montgomery | 50 min |
| Aug 13, 3:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 44 min |
| Aug 13, 3:54 PM EDT | Special Weather Statement | ALY | Hamilton | 51 min |
| Aug 13, 3:58 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| Aug 13, 4:25 PM EDT | Special Weather Statement | ALY | Saratoga | 50 min |
| Aug 13, 4:33 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 46 min |
| Aug 13, 4:52 PM EDT | Special Weather Statement | ALY | Schenectady, Schoharie | 38 min |
| Aug 13, 5:03 PM EDT | Special Weather Statement | ALY | Fulton | 42 min |
| Aug 13, 5:10 PM EDT | Special Weather Statement | ALY | Rensselaer | 50 min |
| Aug 13, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schoharie | 47 min |
| Aug 13, 5:42 PM EDT | Areal Flood Advisory | ALY | Herkimer, Montgomery | 3 hr |
| Aug 13, 5:58 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Aug 13, 6:03 PM EDT | Special Weather Statement | ALY | Montgomery | 42 min |
| Aug 13, 6:07 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
| Aug 13, 6:11 PM EDT | Special Weather Statement | ALY | Schenectady | 49 min |
| Aug 13, 6:31 PM EDT | Special Weather Statement | ALY | Albany | 44 min |
| Aug 13, 6:45 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 45 min |
| Aug 13, 6:51 PM EDT | Areal Flood Advisory | ALY | Albany | 2 hr |
| Aug 13, 6:51 PM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Aug 13, 7:15 PM EDT | Flash Flood Warning | ALY | Albany | 2 hr |
| Aug 13, 7:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 35 min |
| Aug 13, 7:41 PM EDT | Special Weather Statement | ALY | Ulster | 49 min |
| Aug 13, 7:48 PM EDT | Special Weather Statement | ALY | Columbia | 42 min |
| Aug 13, 1:03 AM EDT | Special Weather Statement | ALY | 57 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.